MAUDE Adverse Event Report: GREATBATCH MEDICAL PTFE PEELABLE INTRODUCER KIT, 9FR; INTRODUCER, CATHETER

GREATBATCH MEDICAL PTFE PEELABLE INTRODUCER KIT, 9FR; INTRODUCER, CATHETER
Model Number 1000558-008
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bradycardia (1751); Cardiac Arrest (1762); Ventricular Tachycardia (2132)
Date of Event 07/01/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an implant of a crtd during the first venipuncture, the patient becomes bradycardic (fc: 25 lpm) and hypotensive (pai: 40/20), which improves with adrenaline and atropine.The procedure continues, dr.(b)(6) advances a left ventricular lead: model: 0296/367061 and a left atrial lead: model: 7741/658410.The patient develops ventricular tachycardia (vt), which the physician defibrillates 200j.Then the patient becomes in pulseless electrical activity and asystole.The physician then performs basic and advanced maneuvers (resuscitation).The patient remains hospitalized in icu.A second procedure was performed (b)(6) 2016 to implant the device and lv lead, with no further adverse effects reported.

Brand Name
PTFE PEELABLE INTRODUCER KIT, 9FR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
minneapolis MN 55441
MDR Report Key5877790
Report Number2183787-2016-00066
Device Sequence Number13744108
Product Code DYB
UDI-Device Identifier00802526527852
UDI-Public(01)00802526527852(17)171029(10)W3264285
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2017
Device Model Number1000558-008
Device Catalogue NumberBSC 7093
Device Lot NumberW3264385
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2016
Initial Report FDA Received Date08/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;